# SDR EBVR202304210001

- Difficulty date: April 5, 2023
- Submitted: April 21, 2023
- Operation: General aviation
- Aircraft: N318Q
- Make and model: Emb EMB-505
- Aircraft serial: 5050016
- Aircraft time: 8,293 hours, 6,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: 50509870403
- Part serial: NA
- Condition: Cracked
- Location: Zone 800
- Part time: 8,293 hours, 6,581 cycles
- Component: Main Entry Door, Emb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR EXTERNAL HANDLE BROKE OFF WHILE OPERATING DOOR. NO EXCESSIVE FORCE WAS APPLIED.
